• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 271
Sort:
by name
by year
Article
В. Л. Попов Математические заметки. 2017. Т. 102. № 1. С. 72-80.
Added: May 3, 2017
Article
Рудаков А. Н. Математические заметки. 1972. Т. 11. С. 397-402.
Added: Jun 22, 2010
Article
Колесников А. В. Математические заметки. 2010. № 88 (5). С. 708-728.
Added: Mar 23, 2011
Article
Огнева О. С., Хелемский А. Я. Математические заметки. 1984. Т. 35. № 2. С. 177-187.
Added: Mar 27, 2013
Article
Прохоров Ю. Г., Шрамов К. А. Математические заметки. 2019. Т. 106. № 4. С. 636-640.
Added: Oct 8, 2019
Article
Шехтман В. Б. Математические заметки. 1978. Т. 23. № 5. С. 759-772.
Added: Oct 8, 2010
Article
Спиридонов И. А. Математические заметки. 2019. Т. 106. № 1. С. 144-148.

No abstract available

Added: Nov 13, 2019
Article
Спиридонов И. А. Математические заметки. 2019. Т. 106. № 1. С. 144-148.

no annotation available

Added: Nov 13, 2019
Article
Осипов Д. В. Математические заметки. 2015. Т. 98. № 1. С. 152-155.
Added: Jan 26, 2018
Article
Жужома Е. В., Медведев В. С. Математические заметки. 2012. Т. 92. № 4. С. 541-558.

For Morse-Smale diffeomorphisms with three fixed points, one proves that the closure of separatrices are flat spheres provided the dimension of manifold is not less than six, and can be wildly embedded spheres provided the dimension of manifold is four.

Added: Oct 15, 2014
Article
Куликов В. С. Математические заметки. 2012. Т. 91. № 4. С. 547-550.
Added: Feb 6, 2013
Article
Рукавишникова М. Г. Математические заметки. 2011. Т. 90. № 3. С. 431-444.

We obtain a nontrivial estimate of the variance of the sum of bounded partial quotients appearing in the continued-fraction expansion of a rational number with fixed denominator. As a consequence, we obtain a law of large numbers for the sum of all partial quotients.

Added: Jul 20, 2015
Article
Бабаш А. В. Математические заметки. 2012. Т. 91. № 5. С. 667-674.
Added: Mar 7, 2014
Article
Бибило Ю. П. Математические заметки. 2010. № 87:3.
Added: Oct 26, 2011
Article
Колесников А. В. Математические заметки. 2006. № 80(3-4). С. 518-531.
Added: Mar 23, 2011
Article
Сечин П. А. Математические заметки. 2016. Т. 99. № 1. С. 149-154.
Added: Oct 12, 2015
Article
Артамонов С. Ю. Математические заметки. 2015. Т. 98. № 1. С. 3-11.
Added: May 23, 2017
Article
Шур М. Г. Математические заметки. 2001. Т. 69. № 1. С. 133-143.
Added: Mar 29, 2013
Article
Шведов А. С. Математические заметки. 2016. Т. 100. № 3. С. 455-460.
Added: Dec 7, 2016
Article
Липатов М. Е. Математические заметки. 2013. Т. 93. № 6. С. 869-877.

It is proved that any SOо(1, d)-valued cocycle over an ergodic (probability) measurepreserving automorphism is cohomologous to a cocycle having one of three special forms; the recurrence property of such cocycles is also studied.

Added: Sep 28, 2013